# SDR MASA97116

- Difficulty date: June 23, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N283UE
- Make and model: Emb EMB-120RT
- Aircraft serial: 120139
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bracket
- Part number: 12039989001
- Condition: Worn
- Location: Pax Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRSHUTTLE 5558 - JAX-GNV, DURING THE PREFLIGHT, INSPECTION THE CREW FOUND THE FORWARD CABIN DOOR DIFFICULT TO OPEN.  MAINTENANCE REMOVED AND REPLACED THE AFT ATTACH BRACKET, OPS CHECK GOOD.  AIRCRAFT WAS RETURNED TO SERVICE.  (M)
